Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had done IVF and misscariages. Also did hetroscopy. But no menses till now. Taking microgynon for this. What to do?

Hi,i have done 3 IVF but had 3 misscariages . As a result of this, i did heteroscopy on october last year and ever since i have not been having my menses. I want to do another IVF now but no menses. My doctor has prescibed 30 microgynon which he says will bring back the menses .On day 2 of the menses i should start the first injection. But honestly, i'm scared that the menses will be fake which will inturn make the result negative at the end of the procedure. Please advice.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response

Thanks for you query.

I read your query and I understand your concerns.

Following is my reply:

1) The tablets you have mentioned will lead to menses by mechanism called progesterone withdrawal which just mimics the natural way or getting cycles.

2) It is safe and as good as a natural cycle to begin you treatment. No need to worry

I hope I answered your query. I will be available for any follow up query you have.

All the best for your IVF this time

Dr. Mahesh Koregol
IVF & Infertility Specialist
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor